# SDR SWAA2022040752573

- Difficulty date: November 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR IS CRACKED AT #4 BEAM. MARKED IN RED / FWD SERVICE DOOR #4 BEAM REPLACED ON SWA RO 0520055-FZR
